# SDR ASAA0510077

- Difficulty date: April 15, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465348
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND BS 520 SKIN TO FRAME ATTACH ANGLE BETWEEN STRINGER 27R AND 28R DISPLACED FROM PREVIOUS REPAIRS.  REPLACED ATTACH ANGLES IAW B737-200 SRM 53-10-4 FIGURE 6.  (M)
